# SDR MALA030342

- Difficulty date: July 12, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N533XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2367
- System (JASC): 3410 · Flight Environment Data
- Part: Connector
- Condition: Disconnected
- Location: Instrument Panel
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PRESSURIZATION ON MWS. ADC-1 ON PRESS PANEL, FTC LIGHT, FLEX TRIM LT AND YO LIGHT WINDSHEAR MAP LIGHT.  AIR RETURN TO MEM.  FOUND CONNECTIONS AG AND CH OF INTRUMENT PANEL DISCONNECT 211-20-00 TO BE LOOSE WITH ASSOCIATED DAMAGE TO LOCKING DEVICES.  RESECURED AND PERFORMED TEMP REPAIR.  INITIATED PWI FOR PERMANENT REPAIR WITH 150 FLIGHT HOURS.  MAINTENANCE REPAIRED AND REPLACED JACKSCREWS ON CONNECTORS 211-20-00 PAG, PBH, PCH,PDH IAW AVRO MM CHAP 20. OPS CHECKS OF ASSOCIATED SYSTEMS GOOD.
